# SDR UIEA2019091805531

- Difficulty date: September 15, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,597 hours, 23,065 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FROM SELECTING TERRAIN TO WX, WXR FAIL ON BOTH SCREENS. PERFORMED OPERATIONAL CHECK OF THE WEATHER RADAR IAW AMM 34-43-00. SYSTEM OPS CHECK NORMAL.
